# SDR 9JLA2021020425345

- Difficulty date: January 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N821DF
- Make and model: Lear 60LEAR
- Aircraft serial: 60042
- Aircraft time: 7,862 hours, 5,789 cycles
- Engine: Pwa PW305
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 31B463602
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING ENGINE START AN AMBER RIGHT ENGINE COMPUTER ANNUNCIATOR ILLUMINATED. THE MAINTENANCE TEAM DOWNLOADED THE ENGINE COMPUTER AND TROUBLESHOT PER THE PRATT AND WHITNEY MANUAL. IT WAS DETERMINED THAT UPPER AND LOWER EXCITER BOXES FAULTY. BOTH BOXES WERE REMOVED AND REPLACED WITH NEW. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT AS RETURNED TO SERVICE.
